# SDR 2003UALA00201

- Difficulty date: February 25, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N956UA
- Make and model: Boeing 737522
- Aircraft serial: 26704
- Aircraft time: 27,893 hours, 17,797 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STRUCTURE, INNER CREASE BEAM AT STRINGER 17R BETWEEN STA. 947.5 TO 990 IS CORRODED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW CREASEBEAM PART.
